Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 5:02 PM EDT for Clinton County, Warren County, Ohio. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2016, 5:02 PM EDT (21:02 UTC)
- Expired
- Aug 15, 2016, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 13 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:10 PM EDT | TSTM WND DMG | 4 Sw Wilmington, OH | LARGE TREE LIMBS WERE DOWNED AND A SHED WAS DESTROYED. |
| Aug 15, 5:10 PM EDT | TSTM WND DMG | 5 Sw Wilmington, OH | LARGE WOODEN ADIRONDACK CHAIRS BLOWN 100 FEET. DUMPSTER OVERTURNED. SEVERAL TREES DOWN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WUUS51 KILN 152102
SVRILN
OHC027-165-152130-
/O.NEW.KILN.SV.W.0149.160815T2102Z-160815T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT MON AUG 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 530 PM EDT.
* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BLANCHESTER... MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
CUBA...OGDEN...WESTBORO...BURTONVILLE...COWAN LAKE STATE PARK...
MORRISVILLE AND MIDDLEBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3929 8408 3941 8408 3947 8384 3938 8378
3927 8381
TIME...MOT...LOC 2101Z 255DEG 12KT 3935 8401
HAIL...1.00IN
WIND...60MPH
$$
HATZOS2 follow-up statements
389
WWUS51 KILN 152113
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON AUG 15 2016
OHC165-152123-
/O.CAN.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
WARREN OH-
513 PM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
3927 8381
TIME...MOT...LOC 2113Z 252DEG 14KT 3937 8395
$$
OHC027-152130-
/O.CON.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
CLINTON OH-
513 PM EDT MON AUG 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN CLINTON COUNTY...
AT 513 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANCHESTER...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
CUBA...COWAN LAKE STATE PARK...OGDEN...BURTONVILLE AND MORRISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
3927 8381
TIME...MOT...LOC 2113Z 252DEG 14KT 3937 8395
HAIL...1.00IN
WIND...60MPH
$$
HATZOS479
WWUS51 KILN 152127
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT MON AUG 15 2016
OHC027-152136-
/O.EXP.KILN.SV.W.0149.000000T0000Z-160815T2130Z/
CLINTON OH-
527 PM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLINTON COUNTY
WILL EXPIRE AT 530 PM EDT...
THIS WARNING HAS BEEN REPLACED WITH ANOTHER SEVERE THUNDERSTORM
WARNING FOR CLINTON COUNTY UNTIL 600 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3930 8400 3943 8399 3947 8384 3938 8378
3927 8381
TIME...MOT...LOC 2123Z 255DEG 12KT 3937 8395
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:31 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 15, 3:31 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 331 PM EDT MON AUG 15 2016 .SYNOPSIS... An area of low pressure will move northeast from the Mississippi Valley to the Great Lakes region through tonight. Attendant warm front will lift northward through area before a slow-moving cold front moves through region Tuesday/Tuesday night. The unsettled pattern will continue through early Wednesday before surface high pressure settles into the area for the end of the workweek, allowing for drier conditions to return to the Ohio Valley. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure will move NNE from the St. Louis area to southern MI through tonight. Surface analysis shows the frontal boundary stretching across the heart of the FA this afternoon. As the sfc low moves NNE, the boundary will lift north of the FA as a warm front by 03z tonight. The shield of rain that has been impacting areas along and north of I-71 this morning/early afternoon will continue to lift north, allowing for wet conditions to continue for northwestern third of FA this afternoon. South/east of this, some clearing is allowing for instby to build, especially along and south of the I-71 corridor. With increased differential heating, a sharp CAPE gradient has developed and convection has already fired in this increasingly unstable airmass and will push NNE through southern 2/3 of FA through 00z. SPC mesoanalysis suggests MLCAPE of 1000-1500j/kg has developed across area, which will provide plenty of instby through remainder of afternoon/early evening for maintenance of convection. Although the primary threat with any convection this afternoon/evening will be locally heavy rain and gusty winds, the LLJ will help increase SSW flow in the 925mb-850mb layer, leading to a little bit of turning and lengthening to the hodograph in the lowest 3km. This could support a few organized / rotating storms, with a marginal wind/tornado threat, as outlined well in the current SPC outlook. Barring any training convection, expect that modest steering-layer flow will reduce time that downpours remain anchored over one particular location, helping keep the flash flooding risk isolated. Expect that activity should be somewhat diurnally driven as instby begins to wane after the 00z-03z time frame. For the overnight period, anticipate that southeastern half of the FA should remain mostly dry, but kept chance PoPs in north/west as sfc low progresses thru northern IL/IN. Trended low temps above guidance for overnight period as southerly flow, extensive cloud cover, and a very moist environment prevent temperatures from falling too much. Lows will range from near 70 in the northwest to mid 70s in the southeast. With 1.34" this morning, KCVG is close to its record daily precipitation for August 15. The old record of 1.37" was set in 1879. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As the sfc low moves east across the Great Lakes region, the weak attendant cold front will move southeast through FA through the day on Tuesday. Expect that instby will increase along/ahead of the boundary during the afternoon hours, allowing for scattered convection to develop once again across most of FA. As instby decreases after 00z Wednesday, expect convective coverage to decrease as the front sags south through the area. Nevertheless, a storm or two may linger across the south Tuesday night as the front slowly pushes south of the FA by early Wednesday. For Tuesday, highs will top out near 80 in the north/west and in the upper 80s in the south/east. Tuesday night lows will range from the upper 60s in the northwest to the lower 70s in the south. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Favorable moisture feed to continue into the middle of the week into the Ohio valley ahead of a frontal boundary. This will keep the threat for precipitation in the forecast Wednesday. The upper level ridge that has been anchored to our se is flattened late Wednesday, which acts to interrupt the moisture feed. Have continued a slight chance/chance of a thunderstorm into Thursday with the lingering instability over the area and a northern stream shortwave tracking east thru the Great Lakes. Although can not rule out an isolated thunderstorm, have opted to keep Friday dry with mid level ridge building over the region ahead of long wave trof. Better threat for showers and thunderstorms returns Saturday as long wave trof and associated surface cold front approach from the west. Have continued high chance pops late Saturday/early Sunday with the passage of a cold front. Surface high pressure to build in early next week, providing dry weather and cooler temperatures. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Aside from some continuing showers at KDAY, the TAF sites have gone dry to start the afternoon, with VFR conditions and light southeasterly wind flow. Additional showers and thunderstorms are expected to develop this afternoon, though storm coverage is not forecast to be great enough to guarantee the airports will be impacted. This set of TAFs will continue the VCTS, and as storms develop, TSRA (with MVFR/IFR conditions) will be included in amendments. A downward trend in precipitation coverage is expected by evening, with mostly dry conditions expected overnight. On Tuesday morning, MVFR ceilings are expected to move in from the northwest, along with another chance of rain. OUTLOOK...Showers and thunderstorms are expected on occasion through Thursday with potential for MVFR/IFR cigs and vsbys in the heaviest activity. Showers and thunderstorms are possible again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC/Hatzos SHORT TERM...KC LONG TERM...AR AVIATION...Hatzos
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT MON AUG 15 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING AND SOME GUSTY WINDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 4:20 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT MON AUG 15 2016
KYZ092-093-OHZ077-078-152045-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH-
420 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...KENTON...SOUTHEASTERN
HAMILTON AND WEST CENTRAL CLERMONT COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
INDEPENDENCE...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...
ERLANGER...FORT THOMAS...NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...
FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...
BELLEVUE...FORT WRIGHT...DAYTON...LUDLOW AND SOUTHGATE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
I-74 IN OHIO NEAR MILE MARKER 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 184 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 7.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3889 8460 3902 8462 3919 8453 3907 8423
3886 8439 3886 8460
TIME...MOT...LOC 2020Z 207DEG 18KT 3892 8453
CONIGLIOSpecial weather statement, Aug 15, 4:31 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT MON AUG 15 2016
INZ080-KYZ090-091-152100-
SWITZERLAND IN-BOONE KY-GALLATIN KY-
431 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SWITZERLAND...
CENTRAL BOONE AND CENTRAL GALLATIN COUNTIES UNTIL 500 PM EDT...
AT 431 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
FLORENCE...ELSMERE...OAKBROOK...UNION AND PATRIOT.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 175 AND 181.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3900 8476 3900 8461 3891 8461 3880 8483
3886 8488
TIME...MOT...LOC 2031Z 240DEG 30KT 3884 8483
KCSpecial weather statement, Aug 15, 4:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 444 PM EDT MON AUG 15 2016 KYZ092-093-OHZ077-078-152115- CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH- 444 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH CENTRAL KENTON...SOUTHEASTERN HAMILTON AND NORTHERN CLERMONT COUNTIES UNTIL 515 PM EDT... AT 444 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHGATE...MOVING NORTH AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...READING... NORTH COLLEGE HILL...MADEIRA...ALEXANDRIA...WYOMING... FORT MITCHELL...HIGHLAND HEIGHTS...MILFORD...TAYLOR MILL... BELLEVUE...DEER PARK...FORT WRIGHT...DAYTON...LUDLOW AND SOUTHGATE. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 12. I-74 IN OHIO NEAR MILE MARKER 19. I-75 IN KENTUCKY BETWEEN MILE MARKERS 189 AND 191. I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 11. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3896 8433 3906 8456 3924 8453 3914 8405 TIME...MOT...LOC 2044Z 201DEG 16KT 3905 8447 CONIGLIO
Special weather statement, Aug 15, 4:46 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT MON AUG 15 2016
OHZ071-072-152115-
CLINTON OH-WARREN OH-
446 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON AND
SOUTHEASTERN WARREN COUNTIES UNTIL 515 PM EDT...
AT 445 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...CLARKSVILLE...MARTINSVILLE...MIDLAND...
BUTLERVILLE...CUBA...COWAN LAKE STATE PARK...
OGDEN...WESTBORO AND MIDDLEBORO.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3928 8410 3941 8409 3947 8389 3937 8380
3927 8383
TIME...MOT...LOC 2045Z 253DEG 20KT 3933 8406
HATZOSSpecial weather statement, Aug 15, 5:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 500 PM EDT MON AUG 15 2016 OHZ070-071-077-078-152130- HAMILTON OH-WARREN OH-CLERMONT OH-BUTLER OH- 500 PM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN WARREN...NORTHWESTERN CLERMONT AND SOUTHEASTERN BUTLER COUNTIES UNTIL 530 PM EDT... AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MILFORD... MOVING NORTH AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...MIDDLETOWN...MASON...LEBANON...NORWOOD...SHARONVILLE... MONROE...BLUE ASH...LOVELAND...READING...MONTGOMERY...MADEIRA... MILFORD...DEER PARK...WEST CHESTER...MARIEMONT...TERRACE PARK... MORROW...WETHERINGTON AND OLDE WEST CHESTER. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 9 AND 39. I-75 IN OHIO BETWEEN MILE MARKERS 10 AND 15...AND BETWEEN MILE MARKERS 20 AND 35. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3953 8434 3943 8399 3910 8418 3918 8448 TIME...MOT...LOC 2059Z 201DEG 27KT 3919 8430 CONIGLIO
Special weather statement, Aug 15, 5:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT MON AUG 15 2016
KYZ091>093-OHZ077-152130-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
500 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTHERN
BOONE...NORTHERN KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 530 PM
EDT...
AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OAKBROOK...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...READING...NORTH COLLEGE HILL...MADEIRA...
EDGEWOOD...ELSMERE...WYOMING...CHEVIOT...FORT MITCHELL...
VILLA HILLS...MOUNT HEALTHY...BELLEVUE...FORT WRIGHT AND DAYTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
I-74 IN OHIO BETWEEN MILE MARKERS 9 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 180 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3896 8466 3904 8478 3926 8467 3925 8448
3916 8435
TIME...MOT...LOC 2100Z 213DEG 33KT 3904 8466
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 15, 6:01 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 119 min |
| Aug 15, 6:01 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Aug 15, 6:22 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Hamilton, Warren | 23 min |
| Aug 15, 6:45 AM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Aug 15, 6:53 AM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 112 min |
| Aug 15, 7:00 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 30 min |
| Aug 15, 7:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Aug 15, 7:15 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison | 2 hr |
| Aug 15, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| Aug 15, 7:38 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Pike, Ross | 3 hr |
| Aug 15, 7:53 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| Aug 15, 8:42 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Aug 15, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 15, 4:44 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Aug 15, 4:46 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Aug 15, 5:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Aug 15, 5:06 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Aug 15, 5:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Aug 15, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 34 min |
| Aug 15, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Aug 15, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 15 min |
| Aug 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 35 min |
| Aug 15, 6:49 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Aug 15, 7:18 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| Aug 15, 7:44 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.